MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; VITAL SIGN MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; VITAL SIGN MONITOR
Model Number BSM-3552
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm-3500) is taking inaccurate ecg readings.According to the customer, the ecg will swing from a low 15 bpm to 130.The customer will send in the unit to be repaired.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that this bedside monitor (bsm-3500) is taking inaccurate ecg readings.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm-3500) is taking inaccurate ecg readings.According to the customer, the ecg will swing from a low 15 bpm to 130.The customer will send in the unit to be repaired.There was no patient injury reported.Investigation summary: based on the evaluation of the returned device, this complaint is not confirmed.A definitive root cause of the reported issue could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for (b)(6) requesting a return call with the device information.Attempt # 2: (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for (b)(6) requesting a return call with the device information.Attempt # 3: (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for (b)(6) requesting a return call with the device information.
 
Event or Problem Description

Brand Name
LIFE SCOPE VS
Common Device Name
VITAL SIGN MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key20604774
Report Number8030229-2024-04489
Device Sequence Number7393605
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public(01)04931921113677
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown